Alert archive / Missouri / Flash Flood Warnings in 2020

Flash Flood Warning 15, NWS Springfield, MO

March 19, 2020Greene County, Webster County, Wright County, Missouri

NWS Springfield, MO issued this flash flood warning at Mar 19, 2020, 6:29 AM CDT for Greene County, Webster County, Wright County, Missouri. It was in force for 6 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 19, 2020, 6:29 AM CDT (11:29 UTC)
Expired
Mar 19, 2020, 12:30 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Greene County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 22 km from the middle of the area, began a volume at 11:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 19, 7:02 AM CDTFLASH FLOOD2 N Fordland, MOSTATE HIGHWAY FF IS CLOSED DUE TO FLOODING AT PANTHER CREEK.
Mar 19, 7:20 AM CDTFLASH FLOOD4 Sse Fordland, MOSTATE HIGHWAY Z IS CLOSED DUE TO FLOODING AT FINLEY CREEK.
Mar 19, 7:28 AM CDTFLASH FLOOD4 Wnw Rogersville, MOSTATE HIGHWAY 125 IS CLOSED DUE TO FLOODING.
Mar 19, 7:30 AM CDTFLASH FLOOD4 N Ebenezer, MOSTATE HIGHWAY CC IS CLOSED DUE TO FLOODING.
Mar 19, 9:00 AM CDTFLASH FLOOD1 Nne Northview, MOCOLOGNA ROAD AT THE POMME DE TERRE RIVER IS FLOODED.
Mar 19, 9:00 AM CDTFLASH FLOOD1 N Northview, MOGREENWOOD ROAD IS FLOODED AT THE POMME DE TERRE RIVER.
Mar 19, 9:10 AM CDTFLASH FLOOD5 Se Strafford, MOHIGHWAY B FLOODED AT PANTHER CREEK.
Mar 19, 11:06 AM CDTFLASH FLOOD4 Wsw Bois D'Arc, MOWATER 2 FEET DEEP AT INTERSECTION OF FARM ROAD 120 AND FARM ROAD 35 OVER THE SAC RIVER BRIDGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.5 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2020-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 337 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2020-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
337 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1019 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

657 
WGUS53 KSGF 191129
FFWSGF
MOC077-225-229-191730-
/O.NEW.KSGF.FF.W.0015.200319T1129Z-200319T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
629 AM CDT Thu Mar 19 2020

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Webster County in southwestern Missouri...
  Wright County in southwestern Missouri...
  Greene County in southwestern Missouri...

* Until 1230 PM CDT Thursday.

* At 628 AM CDT, Doppler radar and automated gauges indicated 
  thunderstorms producing heavy rain across the warned area. Over 
  one inch of rain has already fallen. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Springfield...                    Republic...
  Marshfield...                     Battlefield...
  Willard...                        Mountain Grove...
  Rogersville...                    Strafford...
  Seymour...                        Ash Grove...
  Fair Grove...                     Mansfield...
  Fordland...                       Dawson...
  Walnut Grove...                   Norwood...
  Hartville...                      Niangua...
  Duncan...                         Brookline...

This warning includes but is not limited to the following low water
crossings...
Route E north of Highway 38 at The Gasconade River...
Route CC west of Fair Grove at The Pomme De Terre River...
Scenic Avenue in southwest Springfield...
Route C at The Little Sac River north of Strafford...
and Greenwood Road at The Pomme de Terre Headwaters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3710 9360 3728 9361 3729 9363 3742 9362
      3742 9308 3749 9307 3749 9305 3747 9225
      3706 9225

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Rothstein
2 follow-up statements
039 
WGUS73 KSGF 191454
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
954 AM CDT Thu Mar 19 2020

MOC077-225-229-191730-
/O.CON.KSGF.FF.W.0015.000000T0000Z-200319T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Webster MO-Wright MO-Greene MO-
954 AM CDT Thu Mar 19 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR
WEBSTER...WRIGHT AND GREENE COUNTIES...

At 951 AM CDT, Doppler radar and automated gauges indicated that up 
to two inches of rain have already fallen. Flash flooding is already 
occurring. Numerous road closures due to flooding were reported over 
northern Greene, southeast Greene and western Webster Counties.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Radar and automated gauges.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

This warning includes but is not limited to the following low water
crossings...
Route E north of Highway 38 at The Gasconade River...
Route CC west of Fair Grove at The Pomme De Terre River...
Scenic Avenue in southwest Springfield...
Route C at The Little Sac River north of Strafford...
and Greenwood Road at The Pomme de Terre Headwaters.

Additional rainfall amounts of one to two inches are possible in the 
warned area through early afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3710 9360 3728 9361 3729 9363 3742 9362
      3742 9308 3749 9307 3749 9305 3747 9225
      3706 9225

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Terry
472 
WGUS73 KSGF 191722
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
1222 PM CDT Thu Mar 19 2020

MOC077-225-229-191731-
/O.EXP.KSGF.FF.W.0015.000000T0000Z-200319T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Webster MO-Wright MO-Greene MO-
1222 PM CDT Thu Mar 19 2020

...THE FLASH FLOOD WARNING FOR WEBSTER...WRIGHT AND GREENE COUNTIES
WILL EXPIRE AT 1230 PM CDT...

The Flash Flood Warning has been replaced with a Flood Warning as 
continued runoff will keep flooding over the area through much of 
the day. Please continue to heed any remaining road closures.

LAT...LON 3710 9360 3728 9361 3729 9363 3742 9362
      3742 9308 3749 9307 3749 9305 3747 9225
      3706 9225

$$

Terry

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Mar 19, 6:09 AM CDT, 20 minutes earlier.

Area forecast discussion, Mar 19, 6:09 AM CDT, 20 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
609 AM CDT Thu Mar 19 2020

...12Z AVIATION UPDATE...

.SHORT TERM...(Today and tonight)
Issued at 244 AM CDT Thu Mar 19 2020

Showers and thunderstorms were moving into southeast Kansas and
southwest Missouri early this morning as deep southwest mid level
has developed across the central US ahead of a large storm system
out west. A 50kt 850mb llj was pumping an abundant amount of
moisture (PW values 1.5in) into the area. A subtle mesoscale
convective vortex (MCV) was located just north of Vinita, Oklahoma
and was moving east/northeast towards the area. This will
continue to enhance the cluster of showers and thunderstorms this
morning as it moves northeast through the area. Rain rates will be
rather efficient (1 inch+ per hour). Soils are already saturated
and with flash flood guidance values low, the flash flood threat
is elevated and will be closely monitored this morning. The Flash
Flood Watch will remain in effect today for locations generally
south of Highway 54.

A second area of showers and thunderstorms southwest of Oklahoma
city will also continue to move northeast and will likely make it
up into the area by mid morning. Instability continues to increase
across the area and with the strong low level jet, could see a
strong to severe storm with damaging winds and small hail this
morning, however widespread severe weather is not expected with
this early morning activity. Some locally dense fog has developed
across south central Missouri however with the rain moving in,
visibilities should improve.

As we get into the mid to late morning time frame and beyond...
the upper level low will continue to move slowly northeast through
Colorado with a 120kt 300mb jet nosing into Oklahoma. Therefore
plenty of lift will continue to approach the area. Surface low
pressure across western Kansas will continue to deepen with gusty
southerly winds developing. The coverage of showers and storms
will likely begin to decrease by late morning however as
instability increases, storms may begin to become surface based,
especially heading into the afternoon hours. RAP model soundings
for areas along and east of US highway 65 this afternoon have
between 1000-2000 j/kg of ML CAPE along with 50-60kts of effective
bulk shear and mid level lapse rates around 7C/km. Therefore
supercells with large hail (up to golf balls) and damaging winds
will be possible. While the flow above 1 km is fairly
unidirectional, surface winds will at least initially be southerly
before veering southwesterly by afternoon, therefore there will
be a risk for tornadoes with SRH's around 250m2s2. At this time,
high res models generally point to two areas of concern. One area
being across the Truman Lake region with late morning storms
possibly becoming strong to severe as they exit our area to the
north. The other area being east of US Highway 65 and south of
Interstate 44 (south central Missouri). This region will have the
highest instability and shear for supercells. Storms will likely
be exiting the area by late evening (roughly 8-10pm ish). We will
be releasing a special balloon sounding today to assess the
atmosphere. A few scattered showers/storms will also be possible
overnight however not expecting those to be severe at this time.

Non thunderstorm southwest winds will gust up to 45mph today,
especially west of Springfield. Conditions will become close to
Wind Advisory criteria, however confidence was not quite high
enough to issue at this time. Temps will jump into the 70s, even
without much sun given the warm air advection. If clouds clear
quicker then highs could be too cool.

.LONG TERM...(Friday through Wednesday)
Issued at 244 AM CDT Thu Mar 19 2020

The actual cold front will move through during the early morning
hours Friday with cold air advection and perhaps some showers
occuring Friday morning/afternoon. Temps will be about 30 degrees
cooler on Friday with most places in the 40s. High pressure will
move north of the area Friday night and Saturday with a temps
Saturday morning in the upper 20s.

A quick moving system approaches Sunday, brining the next chance
of precip. Another shortwave approaches by Tuesday with more
rainfall. Active weather pattern continues next week as temps warm
some each day...

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 552 AM CDT Thu Mar 19 2020

Unsettled first six hours of the TAF period with several rounds of
showers and storms moving through which will drop conditions to
IFR for brief times. Should see a improvement by 18z however
isolated to scattered storms will be possible this afternoon,
especially at BBG and SGF. Surface winds will become quite gusty
from late morning into the afternoon out of the southwest with
gusts over 30kts likely. Low level wind shear will be possible
overnight into early Friday morning ahead of a cold front that
will move through at the end of the TAF period.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through this evening for MOZ068>071-077>083-
     088>098-101>106.

KS...Flash Flood Watch through this evening for KSZ097-101.

&&

SHORT TERM...Burchfield
LONG TERM...Burchfield
AVIATION...Burchfield
Hazardous weather outlook, Mar 19, 4:29 AM CDT, 2 hours before
Hazardous Weather Outlook
National Weather Service Springfield MO
429 AM CDT Thu Mar 19 2020

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200930-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
429 AM CDT Thu Mar 19 2020

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited tornado risk.
  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Elevated flooding risk.
  Significant lightning risk.
  Limited non thunderstorm wind risk.
  Elevated fog risk.

DISCUSSION...

Showers and thunderstorms will continue to move through the area
this morning. Frequent cloud to ground lightning, wind gusts up
to 50 mph and small hail will be possible with the strongest
storms. Heavy rainfall leading to flooding of creeks, streams and
low water crossings will also be possible across the area as
multiple rounds of rainfall occur this morning. Areas of fog will
reduce visibilities to one mile at times across south central
Missouri this morning.

Strong to severe thunderstorms will then be possible from late
morning into the afternoon and early evening. While the entire
area has a chance for a severe storm, the highest chances look to
occur east of Highway 65 and south of Interstate 44. Damaging
winds, large hail to the size of golf balls and tornadoes will be
possible in the strongest storms. The tornado threat is limited at
this time and mainly confined to areas along and east of Highway
63 in the eastern Ozarks.

Southerly winds will become gusty by late morning and afternoon
with wind gusts of 35 to 45 mph possible, especially west of
Highway 65.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

 There is a slight chance for more thunderstorms early next week.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation will likely be needed today for flooding and
 severe reports.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Burchfield

In the hours before

Special weather statement, Mar 19, 5:04 AM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Springfield MO
504 AM CDT Thu Mar 19 2020

MOZ091-095-096-191045-
Douglas MO-Webster MO-Christian MO-
504 AM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WEBSTER...NORTHWESTERN
DOUGLAS AND EASTERN CHRISTIAN COUNTIES UNTIL 545 AM CDT...

At 504 AM CDT, Doppler radar was tracking a strong thunderstorm near
Sparta, or near Ozark, moving northeast at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Ozark...                          Rogersville...
Seymour...                        Sparta...
Fordland...                       Diggins...
Oldfield...                       Elkhead...
Bruner...                         Keltner...
Christian Center...               Chadwick...
Linden...                         Dogwood...

LAT...LON 3686 9320 3707 9321 3709 9317 3709 9307
      3716 9306 3732 9280 3719 9268 3701 9269
TIME...MOT...LOC 1004Z 238DEG 27KT 3695 9312

Rothstein
Special weather statement, Mar 19, 5:17 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Springfield MO
517 AM CDT Thu Mar 19 2020

MOZ068-078>080-089-090-094-191100-
Cedar MO-Dallas MO-Polk MO-Greene MO-Dade MO-Hickory MO-Lawrence MO-
517 AM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR HICKORY...WESTERN DALLAS...
SOUTHEASTERN CEDAR...POLK...NORTHEASTERN LAWRENCE...NORTHERN GREENE
AND EASTERN DADE COUNTIES UNTIL 600 AM CDT...

At 517 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Humansville to 7 miles south of Fair Play
to near Miller. Movement was northeast at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Bolivar...                        Pomme de Terre Lake...
Pomme De Terre State Park...      Stockton Lake...
Willard...                        Buffalo...
Ash Grove...                      Fair Grove...
Pittsburg...                      Humansville...
Walnut Grove...                   Polk...
Pleasant Hope...                  Fair Play...
Hermitage...                      Weaubleau...
Urbana...                         Morrisville...
Wheatland...                      Everton...

LAT...LON 3741 9308 3721 9380 3748 9366 3777 9370
      3783 9361 3783 9357 3786 9357 3807 9326
      3806 9306
TIME...MOT...LOC 1017Z 229DEG 37KT 3776 9364 3753 9360 3725 9380

Rothstein
Local storm report, Mar 19, 5:57 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
557 AM CDT THU MAR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 AM     FLASH FLOOD      5 WNW EAGLE ROCK        36.58N 93.83W
03/19/2020                   BARRY              MO   PARK/FOREST SRVC

            FLOODING IS OCCURRING AT ROARING RIVER STATE
            PARK. RIVER GAGE HAS RISEN ABOUT THREE FEET.
            PARK SERVICE IS PREPARING FOR NEXT ROUND OF
            RAIN AND NOTIFYING CAMPERS.

&&

MB
Local storm report, Mar 19, 6:22 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
622 AM CDT THU MAR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     FLASH FLOOD      5 NNW PONCE DE LEON     36.94N 93.39W
03/19/2020                   STONE              MO   LAW ENFORCEMENT

            CAR STUCK IN WATER NEAR HOOTEN TOWN ACCESS
            TO THE JAMES RIVER.

&&

MMT
Local storm report, Mar 19, 6:26 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
626 AM CDT THU MAR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 AM     FLASH FLOOD      RACINE                  36.90N 94.53W
03/19/2020                   NEWTON             MO   911 CALL CENTER

            WATER OVER THE ROADWAY (UNKNOWN DEPTH) NEAR
            THE INTERSECTION OF STATE HIGHWAY 86 AND
            STATE HIGHWAY CC.

&&

MB
Local storm report, Mar 19, 6:27 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
627 AM CDT THU MAR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 AM     FLASH FLOOD      SENECA                  36.84N 94.61W
03/19/2020                   NEWTON             MO   911 CALL CENTER

            WATER OVER THE ROAD WAY AT TWO INTERSECTIONS
            IN SENECA. BOTH ROADWAYS ARE CLOSED.

&&

MB

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 3:29 AM CDTSpecial Weather StatementSGFBarton, Jasper, Newton61 min
Mar 19, 3:53 AM CDTFlash Flood WarningSGFBarton, Jasper6 hr
Mar 19, 4:25 AM CDTSpecial Weather StatementSGFCedar, Dade, Jasper, Lawrence, Newton50 min
Mar 19, 4:43 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Lawrence47 min
Mar 19, 5:04 AM CDTSpecial Weather StatementSGFChristian41 min
Mar 19, 5:11 AM CDTFlash Flood WarningSGFBarry, Christian, Stone12 hr
Mar 19, 5:17 AM CDTSpecial Weather StatementSGFHickory, Polk43 min
Mar 19, 5:33 AM CDTFlash Flood WarningSGFBarry, Christian, Lawrence, McDonald, Newton, Stone6 hr
Mar 19, 7:45 AM CDTRiver Flood WarningSGFPulaski61 hr
Mar 19, 7:45 AM CDTRiver Flood WarningSGFPhelps3 days
Mar 19, 8:12 AM CDTFlash Flood WarningSGFBenton, Cedar, Dade, Dallas, Hickory, Lawrence and 2 more4 hr
Mar 19, 8:20 AM CDTRiver Flood WarningSGFCedar48 hr
Mar 19, 8:20 AM CDTRiver Flood WarningSGFJasper54 hr
Mar 19, 8:20 AM CDTRiver Flood WarningSGFJasper53 hr
Mar 19, 9:03 AM CDTRiver Flood WarningSGFStone54 hr
Mar 19, 9:56 AM CDTAreal Flood WarningSGFBarton, Jasper6 hr
Mar 19, 10:26 AM CDTAreal Flood WarningSGFCamden, Dallas, Dent, Laclede, Maries, Miller and 4 more10 hr
Mar 19, 10:27 AM CDTSpecial Weather StatementSGFTaney48 min
Mar 19, 11:00 AM CDTFlash Flood WarningSGFBarry, Christian, Douglas, Ozark, Stone, Taney6 hr
Mar 19, 11:04 AM CDTRiver Flood WarningSGFJasper, Newton50 hr
Mar 19, 11:24 AM CDTFlash Flood WarningSGFBarry, Christian, Lawrence, McDonald, Newton, Stone6 hr
Mar 19, 11:32 AM CDTSpecial Weather StatementSGFTaney43 min
Mar 19, 11:39 AM CDTAreal Flood WarningSGFBenton, Cedar, Dade, Dallas, Hickory, Lawrence and 2 more6 hr
Mar 19, 11:50 AM CDTSpecial Weather StatementSGFDouglas25 min
Mar 19, 12:18 PM CDTAreal Flood WarningSGFGreene, Webster, Wright6 hr
Mar 19, 12:20 PM CDTSpecial Weather StatementSGFOzark40 min
Mar 19, 12:47 PM CDTSpecial Weather StatementSGFHowell28 min
Mar 19, 1:10 PM CDTSpecial Weather StatementSGFShannon50 min
Mar 19, 1:54 PM CDTAreal Flood WarningSGFDent, Douglas, Howell, Shannon, Texas6 hr
Mar 19, 3:54 PM CDTAreal Flood WarningSGFBarton, Jasper18 hr
Mar 19, 4:50 PM CDTRiver Flood WarningSGFPulaski22 hr
Mar 19, 4:59 PM CDTAreal Flood WarningSGFBarry, Christian, Douglas, Ozark, Stone, Taney18 hr
Mar 19, 5:07 PM CDTAreal Flood WarningSGFBarry, Christian, Stone18 hr
Mar 19, 5:16 PM CDTAreal Flood WarningSGFBarry, Christian, Lawrence, McDonald, Newton17 hr
Mar 19, 6:12 PM CDTAreal Flood WarningSGFGreene, Webster, Wright17 hr
Mar 19, 6:33 PM CDTAreal Flood WarningSGFCedar, Dade, Dallas, Hickory, Polk15 hr

Nearby

Flash Flood Warnings in Missouri, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.